å-Equilibrium point theorems for two-person games

S.H. Tijs

Research output: Contribution to journalArticleProfessional

210 Downloads (Pure)
Original languageEnglish
Pages (from-to)755-766
Number of pages12
JournalMethods of Operations Research
Volume26
Publication statusPublished - 1977

Cite this

@article{bcfd614934f84f3eabb7b38a2bf8d387,
title = "{\aa}-Equilibrium point theorems for two-person games",
author = "S.H. Tijs",
note = "Pagination: 12",
year = "1977",
language = "English",
volume = "26",
pages = "755--766",
journal = "Methods of Operations Research",
issn = "0173-752x",

}

å-Equilibrium point theorems for two-person games. / Tijs, S.H.

In: Methods of Operations Research, Vol. 26, 1977, p. 755-766.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - å-Equilibrium point theorems for two-person games

AU - Tijs, S.H.

N1 - Pagination: 12

PY - 1977

Y1 - 1977

M3 - Article

VL - 26

SP - 755

EP - 766

JO - Methods of Operations Research

JF - Methods of Operations Research

SN - 0173-752x

ER -